# SDR TWAA9915401

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28160
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 251005
- Condition: Blown
- Location: R1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT SIDE NUMBER 1 CABIN DOOR SLIDE LIGHT WAS INOPERATIVE.  REPLACED FUSE AND IT BLEW AGAIN.  REPOSITIONED THE LIGHT ASSEMBLY AND INSULATED THE CENTER BULB WIRE CONTACT, THEN REPLACED THE FUSE AGAIN. CHECK-C 7-31-99 LAX.
